Construction of the Riemann function for some hyperbolic equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 703-706
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_4_a23,
author = {P. D. Kokinasidi},
title = {Construction of the {Riemann} function for some hyperbolic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {703--706},
year = {1983},
volume = {19},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_4_a23/}
}
P. D. Kokinasidi. Construction of the Riemann function for some hyperbolic equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 4, pp. 703-706. http://geodesic.mathdoc.fr/item/DE_1983_19_4_a23/